# SDR FDEA202302190301

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: AFA7594432
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO, DOOR ENTRY CEILING BEAM PN AFA7594-432 SHOWS EXFOLIATION AROUND   NUTPLATE INSTALLED AFA7594-37 WITH REPAIR STRAP, INSTALLED REPAIR STRAP REF SRM 51-33-01-0G, AND   E.A 1-5300-T0372850
